Alert archive / Colorado / Winter Storm Warnings in 2024
Winter Storm Warning 3, NWS Pueblo, CO
NWS Pueblo, CO issued this winter storm warning at Jan 26, 2024, 2:04 AM MST for 6 counties in Colorado. It was in force for 14 hr. 12 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jan 26, 2024, 2:04 AM MST (09:04 UTC)
- Expired
- Jan 26, 2024, 4:19 PM MST
- In force
- 14 hr
- Issued by
- NWS Pueblo, CO
Counties Costilla County, CO, Custer County, CO, Fremont County, CO, Huerfano County, CO, Las Animas County, CO, Pueblo County, CO
The radar
The Pueblo radar (KPUX), 97 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 26, 5:06 AM MST | SNOW 5 | 1 W Rye, CO | |
| Jan 26, 5:06 AM MST | SNOW 5 | 1 W Rye, CO | |
| Jan 26, 7:04 AM MST | SNOW 7 | Walsenburg, CO | Huerfano county sheriff estimated 6 to 8 inches fell in Walsenburg, with higher amounts outside of town. |
| Jan 26, 7:26 AM MST | SNOW 8.5 | Walsenburg, CO | relayed by media, at the Loaf N Jug. |
| Jan 26, 7:42 AM MST | SNOW 7 | Trinidad, CO | relayed by media. |
| Jan 26, 7:49 AM MST | SNOW 2.5 | 5 W Westcliffe, CO | |
| Jan 26, 8:14 AM MST | SNOW 5.3 | 1 Sse Beulah, CO | |
| Jan 26, 8:44 AM MST | SNOW 4.5 | Coaldale, CO | relayed by media. |
| Jan 26, 10:27 AM MST | SNOW 8 | Rye, CO | |
| Jan 26, 1:11 PM MST | SNOW 5 | 2 Ssw Wetmore, CO | |
| Jan 26, 1:30 PM MST | SNOW 4.5 | 5 W Westcliffe, CO | Storm total snow at location. |
| Jan 26, 3:35 PM MST | SNOW 7.3 | 1 Sse Beulah, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 9.1 hours before the alert went out and 340 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1241 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- -7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
329 WWUS45 KPUB 260904 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 204 AM MST Fri Jan 26 2024 COZ074-075-079-080-087-261715- /O.UPG.KPUB.WW.Y.0006.000000T0000Z-240127T0600Z/ /O.NEW.KPUB.WS.W.0003.240126T0904Z-240127T0600Z/ Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- 204 AM MST Fri Jan 26 2024 ...WINTER STORM WARNING IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Heavy snow. Additional snow accumulations of 4 to 10 inches. * WHERE...Wet mountains, lower elevations of Huerfano county and the southern Sangre De Cristo mountains. * WHEN...Until 11 PM MST this evening. The heaviest snow will fall this morning. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ072-073-078-261715- /O.EXA.KPUB.WW.Y.0006.000000T0000Z-240127T0600Z/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountain Valley Below 8500 Feet- 204 AM MST Fri Jan 26 2024 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Snow. Additional snow accumulations of 3 to 6 inches. * WHERE...Northern Sangre de Cristo Mountains Between 8500 and 11000 Feet, Northern Sangre de Cristo Mountains Above 11000 Feet and Wet Mountain Valley Below 8500 Feet Counties. * WHEN...Until 11 PM MST Friday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ088-261715- /O.CON.KPUB.WW.Y.0006.000000T0000Z-240127T0600Z/ Trinidad Vicinity/Western Las Animas County Below 7500 Feet- 204 AM MST Fri Jan 26 2024 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Snow expected. Total snow accumulations of 3 to 6 inches. * WHERE...Trinidad vicinity and lower elevations of western Las Animas county. * WHEN...Until 11 PM MST Friday. * IMPACTS...Travel could be very difficult. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
3 follow-up statements
617 WWUS45 KPUB 260919 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 219 AM MST Fri Jan 26 2024 COZ074-075-079-080-087-261730- /O.CON.KPUB.WS.W.0003.000000T0000Z-240127T0600Z/ Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- 219 AM MST Fri Jan 26 2024 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Heavy snow. Additional snow accumulations of 4 to 10 inches. * WHERE...Wet mountains, lower elevations of Huerfano county and the southern Sangre De Cristo mountains. * WHEN...Until 11 PM MST this evening. The heaviest snow will fall this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ081-082-084-261700- /O.EXB.KPUB.WW.Y.0006.000000T0000Z-240126T1700Z/ Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- 219 AM MST Fri Jan 26 2024 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM MST THIS MORNING... * WHAT...Snow. Additional snow accumulations of 2 to 4 inches. * WHERE...Teller county and northern El Paso county. * WHEN...Until 10 AM MST this morning. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning commute. * ADDITIONAL DETAILS...Slushy roadways have been reported in parts of the Pikes Peak region. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ072-073-078-088-261730- /O.CON.KPUB.WW.Y.0006.000000T0000Z-240127T0600Z/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountain Valley Below 8500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- 219 AM MST Fri Jan 26 2024 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Snow. Additional snow accumulations of 3 to 6 inches. * WHERE...Northern Sangre de Cristo Mountains Between 8500 and 11000 Feet, Northern Sangre de Cristo Mountains Above 11000 Feet and Wet Mountain Valley Below 8500 Feet Counties. * WHEN...Until 11 PM MST Friday. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the morning or evening commute. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
460 WWUS45 KPUB 261653 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 953 AM MST Fri Jan 26 2024 COZ081-082-084-261800- /O.EXP.KPUB.WW.Y.0006.000000T0000Z-240126T1700Z/ Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- 953 AM MST Fri Jan 26 2024 ...WINTER WEATHER ADVISORY WILL EXPIRE AT 10 AM MST THIS MORNING... Periods of light snow will remain possible across Teller and northern El Paso Counties through early afternoon. Minor accumulations of an additional inch may be possible. $$ COZ074-075-079-080-087-270100- /O.CON.KPUB.WS.W.0003.000000T0000Z-240127T0600Z/ Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- 953 AM MST Fri Jan 26 2024 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Snow. Additional snow accumulations of 3 to 6 inches. * WHERE...Wet mountains, lower elevations of Huerfano county and the southern Sangre De Cristo mountains. * WHEN...Until 11 PM MST this evening. * IMPACTS...Plan on slippery road conditions. The hazardous conditions could impact the commute over La Veta Pass. PRECAUTIONARY/PREPAREDNESS ACTIONS... If you must travel, keep an extra flashlight, food, and water in your vehicle in case of an emergency. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$ COZ072-073-078-088-270100- /O.CON.KPUB.WW.Y.0006.000000T0000Z-240127T0600Z/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountain Valley Below 8500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- 953 AM MST Fri Jan 26 2024 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * WHAT...Snow. Additional snow accumulations of 1 to 4 inches. * WHERE...Northern Sangre de Cristo Mountains, the Wet Mountain Valley Below 8500 Feet and western Las Animas County. * WHEN...Until 11 PM MST Friday. * IMPACTS...Plan on slippery road conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... Slow down and use caution while traveling. The latest road conditions for the state you are calling from can be obtained by calling 5 1 1. && $$
235 WWUS45 KPUB 262319 WSWPUB URGENT - WINTER WEATHER MESSAGE National Weather Service Pueblo CO 419 PM MST Fri Jan 26 2024 COZ074-075-079-080-087-270030- /O.CAN.KPUB.WS.W.0003.000000T0000Z-240127T0600Z/ Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- 419 PM MST Fri Jan 26 2024 ...WINTER STORM WARNING IS CANCELLED... Only a few flurries or brief snow showers are expected through the evening. $$ COZ072-073-078-088-270030- /O.CAN.KPUB.WW.Y.0006.000000T0000Z-240127T0600Z/ Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Wet Mountain Valley Below 8500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- 419 PM MST Fri Jan 26 2024 ...WINTER WEATHER ADVISORY IS CANCELLED... Only a few flurries or brief snow showers are expected through the evening. $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this winter storm warning went out at Jan 25, 10:43 PM MST, 3 hours 21 minutes earlier. Its key messages:
- Wintry weather still on track to impact the region tonight and tomorrow
- Precipitation chances increase for the area, with snow for higher elevations, and rain/snow mix for lower elevations.
- Heaviest snow will be along a corridor from the Wet Mountains, southern Sangre de Cristo Mountains, and the Raton Mesa areas.
- Precipitation starts to decrease area wide by late Friday morning, with any remaining precipitation restricted to the mountains.
- Dry and warm conditions, with above normal temperatures in place for much of next week.
Area forecast discussion, Jan 25, 10:43 PM MST, 3 hours 21 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1043 PM MST Thu Jan 25 2024 .KEY MESSAGES... - Wintry weather still on track to impact the region tonight and tomorrow - Precipitation chances increase for the area, with snow for higher elevations, and rain/snow mix for lower elevations. - Heaviest snow will be along a corridor from the Wet Mountains, southern Sangre de Cristo Mountains, and the Raton Mesa areas. - Precipitation starts to decrease area wide by late Friday morning, with any remaining precipitation restricted to the mountains. - Dry and warm conditions, with above normal temperatures in place for much of next week. && .SHORT TERM /THROUGH FRIDAY/... Issued at 247 PM MST Thu Jan 25 2024 Tonight: Wintry weather will impact the region Thursday night for much of south central and southeastern Colorado. A digging shortwave trough, and associated closing low, will approach the area and push to the southeast during this timeframe. With this feature in place, synoptic and orographic forcing will rise in response. A region of more focused orographic forcing is expected generally along an area from the Wet Mountains down to the southern Sangre de Cristo Mountains and Raton Mesa area, as winds aloft develop and maintain an easterly component into these areas overnight as the associated low wraps up and closes. Also, given the maritime polar origins of the storm system, this will be a relatively "warmer" and more moist airmass. With all of that said, given the rise in forcing and moisture, precipitation will increase across much of south central and southeastern Colorado overnight. Precipitation will first materialize over the mountains and valleys, where all snow is expected. The heaviest of this snow will be within the aforementioned corridor region of the Wets and southern Sangres and Raton Mesa given the persistent and focused forcing in that area. Snow here though will be wet and heavy given only slightly below freezing temperatures. Precipitation will also increase across much of the plains and Palmer Divide given the uptick in forcing and moisture, but will remain on the lighter side given no major focused forcing. Precipitation along the Palmer Divide is anticipated to remain all snow given the higher elevation and cooler temperatures. As for much of the plains, generally from around Pueblo and eastward along the Arkansas River Valley, temperatures will struggle to hit and go below freezing given the cool airmass with the system and thick cloud cover that will be in place. Given this, much of these lower elevations are expected to see a rain/snow mix, and any snow that does develop will be a wet and heavy snow, given temperatures hovering right around freezing. Speaking of temperatures, a cold night is expected for much of the region, though thick cloud cover will limit full cooling potential. Given this, the plains will fall into the low 30s, with the valleys and mountains sinking into the 10s to low 20s. Tomorrow: Friday will start off with busy weather, with a downtrend in activity starting around the late morning period. The shortwave trough brining the messy wintry weather will continue to push to the southeast, with the trough axis passing over by mid to late morning. So throughout the early parts of the morning, focused and relatively strong forcing will continue, but as the trough axis pushes over and the systems exits the area, synoptic and orographic forcing will start to lessen. Given all of this, snow showers will be ongoing across the mountains and valleys, with the more widespread and heavy snow remaining along the same generally corridor from the Wets, southern Sangres, and Raton Mesa area. Just given the broader system overhead, light showers are expected across the plains as well during the morning hours. Then when forcing starts to decrease mid to late morning, precipitation across the region will start to dissipate and become restricted to the mountains as minor orographic forcing continues throughout the afternoon. Looking at temperatures, a cool day is expected for much of the region, as cool er air fills in behind this storm system. With that, the plains and valleys will warm into the mid 30s to mid 40s, and the mountains reaching into the mid 10 to mid 20s. Any areas that get fresh snow that doesn't melt too quickly will remain on the colder end of those ranges. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... Issued at 247 PM MST Thu Jan 25 2024 As the upper trough continues to exit, a diminishing trend with the precip will continue at the start of the period, with really only some isolated light snow showers over the higher terrain. Additional snowfall amounts will be light. The departure of this system will mark the beginning of an extended dry and warmer period into next week. Some weak ridging aloft noted Saturday into the early part of next week, but overall will still have more of a west northwest flow in place. Despite this setup, 700mb temps still warm and help provide above normal temperatures across southern Colorado. Lacking moisture during this period will help support continued dry weather. After a weak cold front looks to push through the Monday time frame, will likely see additional ridging across the western half of the CONUS. With continued dry weather, sunnier conditions, and 700mb temps pushing 2-4C at times, have medium to high confidence for above normal temps across the area. This would easily support highest temps in the 50s to 60s across the plains. Change in the pattern is appearing possible very late in the period, as this upper ridge makes way for falling heights across the western third of the CONUS. && .AVIATION /06Z TAFS THROUGH 06Z SATURDAY/... Issued at 1034 PM MST Thu Jan 25 2024 MVFR and IFR conditions expected at COS and PUB through 14Z with scattered rain and mixed rain and snow showers. A relatively warm system will keep light snow accmulations mainly on grassy areas. The upper trough continues to move east with VFR cigs and northerly winds 10g20kt expected thereafte, with clearing skies through the late afternoon. Mainly VFR cigs expected at ALS through the taf period, with brief MVFR conditions possible between 10Z-16Z with scattered snow showers associated with the passing upper trough. && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 11 PM MST Friday for COZ074-075- 079-080-087-088. && SHORT TERM...SIMCOE LONG TERM...RODRIGUEZ AVIATION...
Hazardous weather outlook, Jan 25, 5:57 AM MST, 20 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 557 AM MST Thu Jan 25 2024 COZ058>089-093>099-261300- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 557 AM MST Thu Jan 25 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight A moist Pacific weather system will move into the region later today and will bring snow to the mountains later today and to nearly all of the region tonight. At this time, most areas will see some precipitation with this system. The heaviest snow will occur tonight, and it will fall mainly across the greater southern I-25 corridor region. A couple of inches of snow will be possible by sunrise Friday. Over the remainder of the plains, the precipitation will gradually change over to snow from west to east. Light accumulations mainly on grassy surfaces will be possible. Snow will likely be falling over the entire I-25 corridor region at the beginning of the Friday morning rush hour, and this snow will likely have some impacts to the morning commute. .DAYS TWO THROUGH SEVEN...Friday through Wednesday For Friday morning, there could be some areas of fog and possibly dense fog for portions of the eastern plains, and especially over Baca County. Snow chances will continue to increase over the southern I-25 corridor, where as much as 4 to 6 inches, or locally more, will be possible through early Saturday morning. Heavier snowfall amounts are also expected for the southern Sangre de Cristo Mountains, Wet Mountains, and Raton Mesa, with totals possibly exceeding a foot in some locations. Lesser amounts between 1 and 3 inches are expected elsewhere over the higher terrain, northern I-25 corridor, Palmer Divide, mainly north of Highway 50. Snowfall amounts will vary over the plains in general, depending on where the snow level establishes itself. Heavier bursts of snow with some of the more convective showers could temporarily lower the snow level and cause rapid accumulations for some locations over the southeastern plains. Snow showers will continue to diminish through Friday night and into the early hours of Saturday, with only a few remaining snow showers possible over the eastern mountains until around noon. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 34/STEWARD
In the hours before
Local storm report, Jan 25, 10:52 PM MST, 3 hours 12 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1052 PM MST Thu Jan 25 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM Snow 4 NW Peterson AFB 38.88N 104.74W
01/25/2024 M0.8 inch El Paso CO Trained Spotter
&&Local storm report, Jan 26, 12:54 AM MST, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Pueblo CO
1254 AM MST Fri Jan 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1253 AM Snow 4 E Air Force Academy 39.01N 104.80W
01/26/2024 M2.7 inch El Paso CO NWS Employee
&&Local storm report, Jan 26, 1:04 AM MST, 1 hour before
Preliminary Local Storm Report
National Weather Service Pueblo CO
104 AM MST Fri Jan 26 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0103 AM Snow 1 W Woodland Park 39.00N 105.07W
01/26/2024 M4.3 inch Teller CO Trained Spotter
&&Nearby
Winter Storm Warnings in Colorado, 2024Every winter storm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.